2 doctors weighed in:

Can you die easily from an overdose of clonazepam?

2 doctors weighed in
Dr. Shabbir Hossain
Internal Medicine
1 doctor agrees

In brief: Any OD can kill

Absolutely. Over dosing on a sedative is extremely dangerous.
It can kill if you find that your prescribed Clonazepam sedates you to much, talk to your doctor. If you or someone you know is intentionally trying to od, please call 911 and get help.

In brief: Any OD can kill

Absolutely. Over dosing on a sedative is extremely dangerous.
It can kill if you find that your prescribed Clonazepam sedates you to much, talk to your doctor. If you or someone you know is intentionally trying to od, please call 911 and get help.
Dr. Shabbir Hossain
Dr. Shabbir Hossain
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors